Entropy of a piecewise-power skew product
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1974), pp. 12-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_3_a1,
author = {R. M. Belinskaya},
title = {Entropy of a~piecewise-power skew product},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {12--17},
year = {1974},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_3_a1/}
}
R. M. Belinskaya. Entropy of a piecewise-power skew product. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1974), pp. 12-17. http://geodesic.mathdoc.fr/item/IVM_1974_3_a1/